MathSciNet Relay Station
MathSciNet bibliographic data
MR428044 (55 #1074a) 46J15 (30A98)
Chang, Sun Yung A. A characterization of Douglas subalgebras. Acta Math. 137 (1976), no. 2, 82–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement